Oct 17, 2008
My first shot was on Friday, September 26th around 5:00 pm. I did it at the hospital in the diabetes clinic with a nurse who walked me through all the training and then watched while I injected myself. She said I did great and shouldn't have any problems with this part of treatment and so far, I haven't.
I drove home, about an hour and a half commute and waited, I took a couple of Tylenol and went to bed around 9:00 pm and woke up 2 hours later with flu like symptoms, some body aches, mild fever and wicked bad leg cramps. My body kept wanting to stretch, so I'd stretch and boom, I'd jump out of bed with a bad leg cramp. This went on for a few hours and then I finally fell asleep around 4:00 am. I slept until 6:30-7:00 am and woke up feeling like a truck hit me, I was also very sick to my stomach. I waited a while for the sickness to subside so I could eat and take my ribaviran and a couple of hours later, it did. As the day went on, I felt better. Sunday I felt pretty good and the same on Monday, I got up and went to work and carried on with business as usual for the rest of the week.
The next 2 shots were uneventful. I took my own shots around 7:30 on Friday evening, took a couple of advil ( I prefer this to Tylenol most of the time) and went to bed around 10:00 pm. If I had any side effects, I'm not aware of them, maybe I slept through them, not sure and not complaining.
I'm now getting ready to do my 4th shot this evening and have been doing okay, the only side effects I seem to feel is fatigue, the days at work seem so long when all you want to do is get home and lie down for a little while. I was started to feel tired before treatment, so it's really no big deal.
Hopefully tonight will be another uneventful shot night!